# SDR AALA202305028934

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 26,316 hours, 10,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND SIDE AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. RELAMP RIGHT HAND SIDE AFT OVERWING EMERGENCY LIGHT IN ACCORDANCE WITH AMM 33-51-04. OPERATION CHECKS NORMAL.
